Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 3, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Apr 15, 2007, 3:33 PM EDT for Northampton County, North Carolina; Greensville County, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2007, 3:33 PM EDT (19:33 UTC)
- Expired
- Apr 15, 2007, 4:12 PM EDT
- In force
- 39 min
- Issued by
- NWS Wakefield, VA
- Area
- Counties, with a storm outline in the text
Counties Northampton County, NC, Greensville County, VA
The radar
The Norfolk radar (KAKQ), 73 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 12:42 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KAKQ 151934
SVRAKQ
NCC131-VAC081-152030-
/O.NEW.KAKQ.SV.W.0003.070415T1933Z-070415T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
333 PM EDT SUN APR 15 2007
THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NORTHAMPTON COUNTY IN NORTHEAST NORTH CAROLINA...
THIS INCLUDES THE CITY OF GARYSBURG...
SOUTHERN GREENSVILLE COUNTY IN SOUTH CENTRAL VIRGINIA...
THIS INCLUDES THE CITY OF DAHLIA...
* UNTIL 430 PM EDT
* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES SOUTHWEST OF BARLEY...OR ABOUT 14 MILES WEST OF ROANOKE
RAPIDS...AND MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BARLEY AND GASTON BY 340 PM EDT...
9 MILES NORTHWEST OF GARYSBURG BY 345 PM EDT...
DAHLIA BY 350 PM EDT...
CLARESVILLE BY 355 PM EDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND HAIL TO
THE SIZE OF NICKELS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE.
STAY AWAY FROM WINDOWS
PLEASE SUBMIT YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING NOAAS NATIONAL WEATHER
SERVICE IN WAKEFIELD AT...1...800...7 3 7...8 6 2 4.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEAST NORTH CAROLINA.
LAT...LON 3656 7736 3639 7753 3645 7763 3647 7764
3648 7776 3651 7789 3655 7788 3655 7775
3668 7752 3666 7750 3656 7736
$$
052 follow-up statements
000
WWUS51 KAKQ 151953
SVSAKQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
352 PM EDT SUN APR 15 2007
NCC131-VAC081-152030-
/O.CON.KAKQ.SV.W.0003.000000T0000Z-070415T2030Z/
NORTHAMPTON NC-GREENSVILLE VA-
352 PM EDT SUN APR 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN GREENSVILLE AND NORTHWESTERN NORTHAMPTON COUNTIES...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TURNERS CROSSROADS...OR ABOUT NEAR DAHLIA...MOVING
NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLARESVILLE...BRYANTS CORNER AND LANES CORNER BY 400 PM EDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND HAIL TO
THE SIZE OF NICKELS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEAST NORTH CAROLINA.
LAT...LON 3656 7736 3639 7753 3645 7763 3647 7764
3648 7776 3651 7789 3655 7788 3655 7775
3668 7752 3666 7750 3656 7736
$$
05000
WWUS51 KAKQ 152012
SVSAKQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
411 PM EDT SUN APR 15 2007
NCC131-VAC081-152021-
/O.CAN.KAKQ.SV.W.0003.000000T0000Z-070415T2030Z/
NORTHAMPTON NC-GREENSVILLE VA-
411 PM EDT SUN APR 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENSVILLE AND
NORTHWESTERN NORTHAMPTON COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED SLIGHTLY AND MOVED NORTHEAST OF THE
WARNING AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SUNDAY EVENING FOR NORTHEAST NORTH CAROLINA.
LAT...LON 3656 7736 3639 7753 3645 7763 3647 7764
3648 7776 3651 7789 3655 7788 3655 7775
3668 7752 3666 7750 3656 7736
$$
MCNATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 12:29 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 15, 12:29 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1229 PM EDT SUN APR 15 2007
.UPDATED...
SHRAS WITH A CHC OF TSRA FOR THIS AFTN...AS LO PRES MOVES ACRS SE
VA TO OFF THE VA/MD CST. WILL HAVE TO MONITOR SCNTRL/SE VA AND NE
NC CNTIES FOR POSSIBLE STRNG TO SVR TSRAS. ADJUSTED TEMPS ESPLY IN
THE WRN AND NRN AREAS.
.PREV DISCUSSION...
/ISSUED 340 AM EDT SUN APR 15 2007/
SHORT TERM /TODAY THROUGH MONDAY/...
DVLPG (SCNDRY) SFC LO PRES SET TO MV FM SW NC THROUGH FA...AND
REACH THE NRN MDATLC CST BY LTR TDA. AXIS OF RA FM ERN SHR...SW
INTO NCNTRL NC. THREAT FOR MOD/HVY RA ACRS FA SHIFTS FM W TO E
THIS MRNG...TO THE CST THIS AFTN/EVE...EVEN ISLTD T. WL NEED TO
MONITOR HIER MSTR (SFC DWPTS PSBLY REACHING THE LWR/MID 60S) MVG
NWD ALG CSTL PLN OF SC/NC NEXT SVRL HRS...WHICH COULD INCRS PSBLTY
OF ISLTD SVR. AVG QPF ARND 1 IN...HIER AMTS OF 2 TO MAYBE 3 IN
PSBL...ESP ERN HALF OF FA. DECIDED TO KP WND ADVSRY ALONG CSTL
SCTNS GOING TDY...ALBEIT A MARGINAL EVENT MAINLY DUE TO GUSTS AOA
40 MPH.
W/ LO PRES RMNG INVOF NRN MDATLC RGN TNGT THROUGH MON...XPCTG PD
OF MOD/STRNG SFC WNDS FM THE WNW. WL LIKELY NEED A WND ADVSRY
(MON) AS WDSPRD SPDS SHOULD AVG BTWN 25 TO 35 MPH...HIER GUSTS
GENLY ERN SXNS/NR CSTL SXNS. ALSO KPG AT LEAST CHC POPS ALL
AREAS...HIEST ON THE ERN SHR...W/ PSBL MSTR ON BACKSIDE OF NR
STNRY STM SYS.
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
RMNG COOLER THAN NRML W/ CONTD BRZY/WNDY CONDS MON NGT/TUE B4
IMPRVMNT FOR MIDWEEK. ANOTHER PTNTL SYS SWINGING THROUGH THE RGN
THU INTO FRI...B4 ANY BRK IN THE PTRN.
AVIATION /08Z-06Z/...
WDSPRD MVFG CIGS/VSBYS IN RAIN/FOG WITH LCL IFR CIGS XPCTD AS RAIN
MOVES E ACROSS FA TDY. GUSTY S TO SW WNDS WILL BECOME W THEN NW AS
STORM LIFTS NE. HARD TO TIME THUNDER AT ANY TAF SITE ATTM...SO JUST
WENT WIH CB ACROSS SERN TAF SITES.
MARINE...
LEFT CRNT HEADLINES AS IS...ONLY CHANGE WAS TO ADD GALE HEADLINE TO
SRN CHES BAY AND CURRITUCK SND AREAS MONDAY SINCE IT IS A HIGH
CONFIDENCE THIRD PRD GALE. XPCT CSTL WNDS TO INCRS TO GALE FORCE
THIS AS P GRDNT RAPIDLY TIGHTENS WITH DEEPENING SYSTM. SHUD SEE A
LULL IN WNDS AS LOW MOVES OVRHD...BUT THEN SPEEDS INCRS AGAIN ON
BACK SIDE OF SYSTM. GREATEST THREAT FOR GALE FORCE WNDS WILL BE LATE
TONITE THRU MON NITE AS CONTS TO DEEPEN AS ITS FORWARD SPEED SLOWS.
TIDES...
WITH SYSTM MOVING OFFSHORE TDY...TIME FRAME FOR ONSHORE FLOW ALONG
SRN DELMARVA COAST WIL BE LIMITED TDY...THUS TIDES NOT XPCTD TO BE A
PROBLEM IN SHORT TERM. CONCERN IS FOR BLOW OUT TIDES COME MONDAY /
MONDAY NITE AS TIDES PROGGED TO BE BTWN 1-2FT BELOW NRML. WILL LET
DAY SHIFT EVALUATE THE NEED FOR A LOW WATER ADVSRY THIS AFTRN.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR MDZ024-025.
FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR MDZ021>025.
COASTAL FLOOD ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
MDZ021>023.
NC...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NCZ015>017-032-
102.
GALE WARNING FROM 7 AM TO 6 PM EDT MONDAY FOR NCZ102.
VA...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR VAZ095-098>100.
MARINE...GALE WARNING UNTIL 6 PM EDT MONDAY FOR ANZ650-652-654-656-658.
SMALL CRAFT ADVISORY UNTIL 7 AM EDT MONDAY FOR ANZ630>633.
GALE WARNING FROM 7 AM TO 6 PM EDT MONDAY FOR ANZ630>633.
&&
GINGRICHHazardous weather outlook, Apr 15, 2:33 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 233 PM EDT SUN APR 15 2007 ANZ652-654-656-658-161845- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 233 PM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... ...TORNADO WATCH 149 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. MDZ021>023-161845- DORCHESTER-WICOMICO-SOMERSET- 233 PM EDT SUN APR 15 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH COASTAL FLOOD ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH TUESDAY AFTERNOON...WITH BELOW NORMAL TEMPERATURES CONTINUING MUCH OF THE UPCOMING WEEK. THE STRONGEST WINDS WILL OCCUR ON MONDAY. WIND GUSTS 35 TO 45 MPH WILL BE POSSIBLE. AREAS NEAR THE CHESAPEAKE BAY AND ASSOCIATED TIDAL TRIBUTARIES CAN EXPECT TIDES OF 1 TO PERHAPS 2 FEET BELOW NORMAL MONDAY THROUGH TUESDAY...DUE TO THE STRONG NORTHWEST WINDS. LOW WATER ADVISORIES MAY BE NEEDED MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>017-030>032-VAZ060-065>068-070-079>100-161845- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-PRINCE EDWARD-MECKLENBURG-LUNENBURG- NOTTOWAY-AMELIA-CHESTERFIELD-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 233 PM EDT SUN APR 15 2007 ...TORNADO WATCH 149 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH TUESDAY AFTERNOON...WITH BELOW NORMAL TEMPERATURES CONTINUING MUCH OF THE UPCOMING WEEK. THE STRONGEST WINDS WILL OCCUR ON MONDAY. WIND GUSTS 30 TO 40 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. MDZ024-025-161845- INLAND WORCESTER-MARYLAND BEACHES- 233 PM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH TUESDAY AFTERNOON...WITH BELOW NORMAL TEMPERATURES CONTINUING MUCH OF THE UPCOMING WEEK. THE STRONGEST WINDS WILL OCCUR ON MONDAY. WIND GUSTS 35 TO 45 MPH WILL BE POSSIBLE. AREAS NEAR THE CHESAPEAKE BAY AND ASSOCIATED TIDAL TRIBUTARIES CAN EXPECT TIDES OF 1 TO PERHAPS 2 FEET BELOW NORMAL MONDAY THROUGH TUESDAY...DUE TO THE STRONG NORTHWEST WINDS. LOW WATER ADVISORIES MAY BE NEEDED MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ670-VAZ048-049-061>064-069-071>078-161845- WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM 20 TO 40 NM-FLUVANNA-LOUISA-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-POWHATAN- HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER- 233 PM EDT SUN APR 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED INTO THIS EVENING. RAINFALL WILL AVERAGE 1 TO 2 INCHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH TUESDAY AFTERNOON...WITH BELOW NORMAL TEMPERATURES CONTINUING MUCH OF THE UPCOMING WEEK. THE STRONGEST WINDS WILL OCCUR ON MONDAY. WIND GUSTS 30 TO 40 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-161845- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- 233 PM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>633-NCZ102-161845- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND-OUTER BANKS CURRITUCK- 233 PM EDT SUN APR 15 2007 ...TORNADO WATCH 149 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...CURRITUCK SOUND AND THE NORTHERN OUTER BANKS OF NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. GINGRICH
In the hours before
Special weather statement, Apr 15, 9:33 AM EDT, 6 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 933 AM EDT SUN APR 15 2007 MDZ022-024-025-VAZ099-151430- ACCOMACK VA-INLAND WORCESTER MD-MARYLAND BEACHES MD-WICOMICO MD- 933 AM EDT SUN APR 15 2007 ...HEAVY RAIN OVER THE EASTERN SHORE... AT 931 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS WITH HEAVY RAIN FROM FROM NEAR SALISBURY TO NEAR EXMORE...MOVING EAST AT 30 MPH. THE HEAVY RAIN WILL BE NEAR OCEAN CITY AND CHINCOTEAGUE AROUND 950 AM EDT. RAINFALL RATES OF UP TO AN INCH PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. WIND GUSTS TO 40 MPH ARE EXPECTED WITH THE HEAVIEST SHOWERS. CULLEN
Special weather statement, Apr 15, 9:46 AM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 946 AM EDT SUN APR 15 2007 NCZ013>017-030>032-102-VAZ089>098-151500- BERTIE NC-CAMDEN NC-CHESAPEAKE VA-CHOWAN NC-EASTERN CURRITUCK NC-GATES NC-HERTFORD NC-ISLE OF WIGHT VA-JAMES CITY VA-NEWPORT NEWS/HAMPTON VA-NORFOLK/PORTSMOUTH VA-PASQUOTANK NC-PERQUIMANS NC-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-VIRGINIA BEACH VA-WESTERN CURRITUCK NC-YORK VA- 946 AM EDT SUN APR 15 2007 ...MODERATE TO HEAVY RAIN MOVING THROUGH SOUTHEAST VIRGINIA AND NORTHEAST NORTH CAROLINA... AT 946 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN WITH A FEW THUNDERSTORMS FROM SURRY TO 15 MILES SOUTHWEST OF WINDSOR...OR FROM SURRY TO WILLIAMSTON...MOVING EAST AT 40 MPH. THE MODERATE TO HEAVY RAIN WILL BE NEAR... HOG ISLAND GAME REFUGE AROUND 955 AM EDT... NEWPORT NEWS GOLF COURSE AROUND 1000 AM EDT... ORIANA AROUND 1005 AM EDT... POQUOSON AROUND 1010 AM EDT... PLUM TREE ISLAND REFUGE AROUND 1015 AM EDT... WOODVILLE AROUND 1020 AM EDT... OCCASIONAL CLOUD TO GROUND LIGHTNING MAY OCCUR WITH EMBEDDED STORMS. RAINFALL RATES OF UP TO ONE INCH PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE HEAVIEST SHOWERS. GINGRICH
Special weather statement, Apr 15, 2:30 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 230 PM EDT SUN APR 15 2007 VAZ065-066-079-151930- BRUNSWICK VA-LUNENBURG VA-MECKLENBURG VA- 230 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS MOVING INTO EASTERN VIRGINIA PIEDMONT... AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 17 MILES SOUTHWEST OF SOUTH HILL...OR ABOUT 15 MILES NORTHWEST OF WARRENTON...MOVING NORTHEAST AT 55 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR BEECHWOODAND...BASKERVILLE AT 235 PM EDT...SOUTH HILLAND...LA CROSSE AT 245 PM EDT...FORKSVILLE AT 250 PM EDT...GILLS CORNERAND...BACONS FORK AT 255 PM EDT...DANIELTOWNAND... BARROWS STORE AT 300 PM EDT. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND HEAVY RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. 05
Special weather statement, Apr 15, 2:47 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 247 PM EDT SUN APR 15 2007 VAZ080-151915- DINWIDDIE VA- 247 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS MOVING INTO DINWIDDIE COUNTY... AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM SOUTHEASTERN AMELIA COUNTY TO WEST CENTRAL DINWIDDIE COUNTY...OR FROM MANNBORO TO 8 MILES EAST OF BLACKSTONE... MOVING NORTHEAST AT 60 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR... CHURCH ROAD AROUND 255 PM EDT. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND HEAVY RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. 05
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:28 PM EDT | Wind Advisory | AKQ | Bertie, Camden, Chowan, Currituck, Gates, Hertford and 3 more | 31 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.